Translator Disclaimer
April 2019 On pointwise approximation properties of certain nonlinear Bernstein operators
H. Erhan Altin
Tbilisi Math. J. 12(2): 47-58 (April 2019). DOI: 10.32513/tbilisi/1561082566

Abstract

The present study is concerned with the nonlinear Bernstein type operators $NB_{n}f$, acting on bounded functions, where the kernel function of the operators provide some convenient assumptions. Especially, some pointwise convergence results for these type operators are achieved at a generalized Lebesgue point of the function $f$.

Acknowledgment

The author is extremely grateful to the referees for their helpful remarks and valuable suggestions.

Citation

Download Citation

H. Erhan Altin. "On pointwise approximation properties of certain nonlinear Bernstein operators." Tbilisi Math. J. 12 (2) 47 - 58, April 2019. https://doi.org/10.32513/tbilisi/1561082566

Information

Received: 10 August 2018; Accepted: 25 February 2019; Published: April 2019
First available in Project Euclid: 21 June 2019

zbMATH: 07172311
MathSciNet: MR3973258
Digital Object Identifier: 10.32513/tbilisi/1561082566

Subjects:
Primary: 41A35
Secondary: 41A25, 47G10

Rights: Copyright © 2019 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.12 • No. 2 • April 2019
Back to Top